# SDR AALA202401305648

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 57,061 hours, 26,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209400800
- Condition: Corroded
- Location: Frms 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM BETWEEN FR 64 AND FR 67 AT +Y512. REPLACED FLOOR BEAM PER 51-72-11.
